# SDR CALA9900518

- Difficulty date: May 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79749
- Make and model: Boeing 727224
- Aircraft serial: 22451
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM FS 312 HAS 2 HOLES WITH CORROSION AT LBL 20 AND 3.  CUT OUT DAMAGED AREA, FABRICATED, TREATED, PRIMED AND INSTALLED REPAIR PER SRM 53-10-9 FIG 8.
